# SDR UIEA2020013090145

- Difficulty date: January 29, 2020
- Submitted: January 30, 2020
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 87,069 hours, 24,882 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7300 · Engine Fuel and Control
- Part: Status Message
- Condition: Illuminated
- Location: Lt Fuel Filter
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

L ENG FUEL FILTER STATUS MSG.( REMOVED AND REPLACED L ENG FUEL FILTER IAW AMM 73-11-02, NO LEAKS NOTED. )
